# SDR ABXA010709

- Difficulty date: January 28, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- Aircraft time: 59,900 hours, 71,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49157601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE FORWARD SERVICE DOOR HOLD OPEN CUP.  REPLACED THE FORWARD SERVICE DOOR HOLD OPEN CUP IAW DC-9 SRM 51-30-5.
